MathSciNet Relay Station
MathSciNet bibliographic data
MR1331356 57M99 (53A04 58C27)
Arnolʹd, V. I. The geometry of spherical curves and quaternion algebra. (Russian) Uspekhi Mat. Nauk 50 (1995), no. 1(301), 3--68; translation in Russian Math. Surveys 50 (1995), no. 1, 1–68
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement